Ultracet 375 325mg
|Package||Price||Per Item||Savings Freepills||Order|
|60 pills X Ultracet 375 325mg||$349||$5.82||3 Pills||Add to Cart|
|120 pills X Ultracet 375 325mg||$499||$4.16||6 Pills||Add to Cart|
|180 pills X Ultracet 375 325mg||$569||$3.16||12 Pills||Add to Cart|
|240 pills X Ultracet 375 325mg||$639||$2.66||18 Pills||Add to Cart|
|300 pills X Ultracet 375 325mg||$729||$2.43||24 Pills||Add to Cart|
WHAT IS Ultracet?
Ultracet is an analgesic combination used to treat or prevent pain for a short period of time (usually 5 days or less). Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE other products containing acetaminophen while you are taking this medicine. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are also taking anorexiants (such as phentermine), anticoagulants (such as warfarin), carbamazepine, cyclobenzaprine, digoxin, isoniazid, medicines for sleep (such as zolpidem), medicines for appetite (such as phentermine), medicines for mood or mental problems (such as olanzapine), monoamine oxidase inhibitor (such as furazolidone or selegiline), nefazodone, narcotic analgesics (such as codeine), promethazine, quinidine, serotonin reuptake inhibitors (such as fluoxetine), tiagabine, or tricyclic antidepressants (such as amitriptyline). DO NOT START OR STOP any medicine without doctor or pharmacist approval. Inform your doctor of any other medical conditions including a history of alcohol or drug dependence, breathing problems (such as asthma), metabolism problems, seizures, head injury, infection in the brain, stomach problems (such as severe inflammatory bowel disease), kidney problems, allergies, pregnancy, or breast-feeding. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have liver disease or diarrhea due to antibiotic use or food poisoning. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine. Follow the directions for using this medicine provided by your doctor. THIS MEDICINE MAY BE TAKEN on an empty stomach or with food. STORE THIS MEDICINE at room temperature in a tightly-closed container away from heat and light. IF YOU MISS A DOSE OF THIS MEDICINE and you are taking it regularly, take it as soon as you remember. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. DO NOT TAKE 2 doses at once. DO NOT TAKE THIS MEDICINE IF YOU HAVE HAD A SEVERE ALLERGIC REACTION to codeine, hydrocodone, dihydrocodeine, or oxycodone (such as Tylox, Tylenol with Codeine, Vicodin). A severe allergic reaction includes a severe rash, hives, breathing difficulties, or dizziness. If you have a question about whether you are allergic to this medicine, or if a certain medicine contains any of these medicines, contact you doctor or pharmacist. IF YOU EXPERIENCE difficulty breathing; tightness of chest; swelling of eyelids, face, or lips; or if you develop a rash or hives, tell your doctor immediately. Do not take any more doses of this medicine unless your doctor tells you to do so. DO NOT EXCEED THE RECOMMENDED DOSE or take this medicine for longer than prescribed. Exceeding the recommended dose or taking this medicine for longer than prescribed may be habit-forming. If using this medicine for an extended period of time, DO NOT SUDDENLY STOP taking this medicine without your doctor's approval. Your dose may need to be lowered slowly to avoid side effects. AVOID ALCOHOL while you are using this medicine. THIS MEDICINE WILL ADD TO THE EFFECTS of alcohol and other depressants. Ask your pharmacist if you have any questions about which medicines are depressants. THIS MEDICINE CONTAINS ACETAMINOPHEN. Do not take additional acetaminophen for pain or fever without checking with your doctor or pharmacist. Ask your pharmacist if you have questions about which medicines contain acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take this medicine or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Alcohol use combined with this medicine may increase your risk for liver damage. This medicine may cause dizziness or drowsiness. DO NOT DRIVE, OPERATE MACHINERY, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. USING THIS MEDICINE ALONE, with other medicines, or with alcohol, may lessen your ability to drive or to perform other potentially dangerous tasks. IF DIZZINESS OCCURS, sit or stand up slowly. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. Caution is advised when using this medicine in the elderly because they may be more sensitive to the effects of this medicine. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. THIS MEDICINE IS EXCRETED IN BREAST MILK. DO NOT BREAST-FEED while taking this medicine. SIDE EFFECTS that may occur while taking this medicine include drowsiness, dizziness, or constipation. If they continue or are bothersome, check with your doctor. CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you develop a skin rash, itching, confusion, changes in mood or behavior, dark urine or pale stools, yellowing of the skin or eyes, or unusual tiredness. CONTACT YOUR DOCTOR IMMEDIATELY if you experience seizures or halluncinations. AN ALLERGIC REACTION to this medicine is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash, itching, swelling, dizziness, or trouble breathing. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist. This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your healthcare provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. Information on this site is provided for informational purposes and is not meant to substitute for the advice provided by your own physician or other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing any medication. You should read carefully all product packaging. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease. Customer reviews are provided for informational purposes only. Customer reviews reflect the individual reviewer's results and experiences only and are not verified or endorsed by us. Actual results may vary among users. You are purchasing a non-refundable compact disc, membership and password. No medication is offered or sold on this website and there are no links from this website to other websites that offer any. Our Ultracet 375/325 consultation cd is loaded with product information, includes physicians directory for all 50 states, the District of Columbia, Puerto Rico and the US Virgin Islands. Also includes membership and access to our member's area with step by step instructions on how to get the most from a doctor's visit , directory of drug rehab clinics, as well as dozens of other important health topics.